Generalised Moore spectra in a triangulated category

Pauksztello, David (2010) Generalised Moore spectra in a triangulated category. Manuscripta Mathematica, 133 (3-4). pp. 347-372.

Full text not available from this repository.

Abstract

In this paper we consider a construction in an arbitrary triangulated category TT which resembles the notion of a Moore spectrum in algebraic topology. Namely, given a compact object C of TT satisfying some finite tilting assumptions, we obtain a functor which “approximates” objects from the module category of the endomorphism algebra of C in TT . This provides a higher analogue of a construction of Jørgensen which appears in (Manuscr Math 110:381–406, 2003) in connection with lifts of certain homological functors of derived categories. We show that this new functor is well-behaved with respect to short exact sequences and distinguished triangles, and as a consequence we obtain a new way of embedding a module category in a triangulated category. As an example of the theory, we recover Keller’s canonical embedding of the module category of a path algebra of a quiver with no oriented cycles into its u-cluster category of u⩾2u⩾2 .

Item Type:
Journal Article
Journal or Publication Title:
Manuscripta Mathematica
ID Code:
88023
Deposited By:
Deposited On:
06 Oct 2017 19:38
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 10:28